J. Champarnaud and G. Hansel, Ensembles inévitables et classes de conjugaison, Bulletin of the Belgian Mathematical Society, 2003.

J. Duval, Factorizing words over an ordered alphabet, Journal of Algorithms, vol.4, issue.4, pp.363-381, 1983.
DOI : 10.1016/0196-6774(83)90017-2

H. Fredricksen and J. Maiorana, Necklaces of beads in k colors and k-ary de bruijn sequences, Discrete Mathematics, vol.23, issue.1, pp.207-210, 1978.
DOI : 10.1016/0012-365X(78)90069-9

R. Michael, D. S. Garey, . Johnson, I. W. Computers, and C. Freeman, A guide to the theory of NP-completeness, Series of Books in the Mathematical Sciences, 1979.

G. Han and D. Perrin, Ensembles inévitables, Sém. Lothar. Combin, vol.47, issue.16, p.pp, 2001.

E. Donald and . Knuth, The Art of Computer Programming, 2002.

D. Lind and B. H. Marcus, An Introduction to Symbolic Dynamics and Coding, 1995.
DOI : 10.1017/CBO9780511626302

M. Lothaire, Combinatorics on words, 1997.
DOI : 10.1017/CBO9780511566097

URL : https://hal.archives-ouvertes.fr/hal-00620607

M. Lothaire, Algebraic Combinatorics on Words, 2002.
DOI : 10.1017/CBO9781107326019

URL : https://hal.archives-ouvertes.fr/hal-00620608

E. Moreno, A note on the theorem of Fredericksen and Maiorana, Advances in Applied Mathematics, 2003.

J. Mykkeltveit, A proof of Golomb's conjecture for the de Bruijn graph, Journal of Combinatorial Theory, Series B, vol.13, issue.1, pp.40-45, 1972.
DOI : 10.1016/0095-8956(72)90006-8

C. Reutenauer, Free lie algebras, 1993.
DOI : 10.1016/S1570-7954(03)80075-X

L. Rosaz, Inventories of unavoidable languages and the word-extension conjecture, Theoretical Computer Science, vol.201, issue.1-2, pp.151-170, 1998.
DOI : 10.1016/S0304-3975(97)00031-5

C. J. Saker and P. M. Higgins, Unavoidable Sets of Words of Uniform Length, Information and Computation, vol.173, issue.2, pp.222-226, 2002.
DOI : 10.1006/inco.2001.3123

M. Schützenberger, On the synchronizing properties of certain prefix codes, Information and Control, vol.7, issue.1, pp.23-36, 1964.
DOI : 10.1016/S0019-9958(64)90232-3

R. P. Stanley, Enumerative combinatorics, 1997.